CureZone   Log On   Join
Grapefruit interferes with allergy meds
 
BurntMarshmallow Views: 363
Published: 5 years ago
 

Grapefruit interferes with allergy meds


Did you know GRAPEFRUIT can interfere with your allergy meds?

I went on a grapefruit eating binge a while ago, and became super itchy, which I now know was due to the inhibition of Zyrtec by the grapefruit. It turns out grapefruit is known to impact a lot of different medications.

http://www.fda.gov/downloads/ForConsumers/ConsumerUpdates/UCM292839.pdf

Some medications are dangerous if you take them while consuming grapefruit or grapefruit juice. Zyrtec is safe, but in my experience, it won't work as well if you eat grapefruit.

http://www.gooddaypharmacy.com/health-information/articles/drug-interactions-with-grapefruit-juice/
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.562 sec, (1)